# SDR UIEA2013111100557

- Difficulty date: November 11, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N409MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 30558
- Aircraft time: 58,826 hours, 8,810 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OTBD FORE FLAP UPPER SURFACE OF L/E HAS BIRD STRIKE DAMAGE. TAP TEST SHOWS DAMAGE TO BE WITHIN AN AREA OF 18" LONG BY 8" WIDE.  APPLIED TIME LIMITED REPAIR IAW EO 4457A472, PART 1.
